Models and types of Peano's arithmetic

Annals of Mathematical Logic 9 (3):223-306 (1976)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Extending models of arithmetic.James H. Schmerl - 1978 - Annals of Mathematical Logic 14 (2):89.
Substructure lattices of models of arithmetic.George Mills - 1979 - Annals of Mathematical Logic 16 (2):145.
Ultrafilters and types on models of arithmetic.L. A. S. Kirby - 1984 - Annals of Pure and Applied Logic 27 (3):215-252.
Review: Haim Gaifman, Pointers to Truth. [REVIEW]Andre Chapuis - 1993 - Journal of Symbolic Logic 58 (4):1462-1463.


Added to PP

9 (#1,281,906)

6 months
47 (#94,665)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Haim Gaifman
Columbia University